# SDR REXA201906120864

- Difficulty date: May 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST AFT EMERGENCY CEILING FLOOD LIGHT INOP.  REMOVED/REPLACED AFT EMERGENCY CEILING FLOOD LIGHT IAW CRJ 200 AMM 33-51-16 OPS TEST ACCOMPLISHED ON W/O 1017193 2000 0017 SN7119046 AAR R RE 13
